# SDR AALA2018122769006

- Difficulty date: December 9, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,083 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE DOOR SILL AT FRAME 68, STRINGER 23L. REPAIRED THE DOOR SILL IAW SRM 53-41-14-300-001, REPAIR PRINCIPAL 7.
